MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA HYPROCURE; HYPROCURE SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA HYPROCURE; HYPROCURE SUBTALAR IMPLANT
Model Number HYP-05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of these issues prior to the report study and no complaints have been made.The device instructions for use includes pain and discomfort as potential adverse effects.
 
Event or Problem Description
I have lasting pain if i sit/sleep with my ankle in a turned inward position.The pain is above the incision and about the size of a quarter.When i tried to wear high heels, i had moderate pain and my ankles felt very unstable.

Brand Name
HYPROCURE
Common Device Name
HYPROCURE SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA
16137 leone drive
macomb MI 48042
MDR Report Key11852012
Report Number3004993707-2021-00008
Device Sequence Number14389522
Product Code HWC
UDI-Device IdentifierM621HYP050
UDI-PublicM621HYP050
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2023
Device Model NumberHYP-05
Device Catalogue NumberHYP-05
Device Lot Number050212181
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR